Reply To: Tecfidera

Home Forums Speakeasy Tecfidera Reply To: Tecfidera


jadeshelley
1 month ago

I was on tec for about 7 months and it didn’t do well for me. I experienced severe stomach pain which would literally debilitate me for hours each day. I had flushes but once I had a flush then the pain would start and it would wake me up at all hours of the night too. I didn’t experience and diarrhoea though. I told my nurse and she told me to stop taking them for a few days and start again to give my stomach time to settle down. But as soon as I started again I would be crippled in pain with the severe abdominal pain, so my neuro decided to take me off the tec. Maybe if you go down to half a dose for a few days and if failing that then stop them altogether in case it is a stomach bug and u give your body change to get rid of it before u start again with the tec. If you are still struggling after that then I would defo speak to your nurse again, because at the end of the day the tablets are there to help you and if they’re causing you more pain then it’s not worth it. Xx